Regular subgroups, nilpotent algebras and projectively congruent matrices

Document Type: Ischia Group Theory 2016

Author

Università Cattolica del Sacro Cuore

Abstract

‎In this paper we highlight the connection between certain classes of regular subgroups of the affine group‎ ‎$AGL_n(F)$‎, ‎$F$ a field‎, ‎and associative nilpotent $F$-algebras of dimension $n$‎. ‎We also describe how the classification of projective congruence classes of square matrices is equivalent to the‎ ‎classification of regular subgroups of particular shape‎.

Keywords

Main Subjects


1] A. Caranti, F. Dalla Volta and M. Sala, Abelian regular subgroups of the affine group and radical rings, Publ. Math. Debrecen, 69 (2006) 297–308.

[2] F. Catino, I. Colazzo and P. Stefanelli, On regular subgroups of the affine group, Bull. Aust. Math. Soc., 91 (2015) 76–85.

[3] F. Catino, I. Colazzo and P. Stefanelli, Regular subgroups of the affine group and asymmetric product of radical braces, J. Algebra, 455 (2016) 164–182.

[4] P. Heged˝ us, Regular subgroups of the affine group, J. Algebra, 225 (2000) 740–742.

[5] I. M. Isaacs, Characters of groups associated with finite algebras, J. Algebra, 177 (1995) 708–730.

[6] M. A. Pellegrini, Isomorphism classes of four dimensional nilpotent associative algebras over a field,
https://arxiv.org/abs/1702.00143.

[7] M. A. Pellegrini and M. C. Tamburini Bellani, More on regular subgroups of the affine group, Linear Algebra Appl., 505 (2016) 126–151.

[8] M. A. Pellegrini and M. C. Tamburini Bellani, Regular subgroups of the affine group with no translations, to appear in J. Algebra, doi:10.1016/j.jalgebra.2017.01.045.

[9] M. C. Tamburini Bellani, Some remarks on regular subgroups of the affine group, Int. J. Group Theory, 1 (2012) 17–23.

[10] G. D. Williams, Congruence of (2 × 2) matrices, Discrete Math., 224 (2000) 293–297.

[11] G. D. Williams, Projective congruence in M3(Fq), Results Math., 41 (2002) 396–402.